I am a 28 yr old female, I had an ablation for AVNRT about 5 years ago and continue to have symptoms. My heart rate is usually around 140 and my blood pressure is usually 150/100. I take cardizem and bystolic but have not had any relief. My holter showed that I have episodes of a junctional rhythm that produce symptoms. I was hospitalized for 5 days not too long ago and my heart rate was sinus tach. at about 140-150. I also have narcolepsy and need to take stimulants to stay awake, but they make my heart unbearable. I have narcolepsy with cataplexy and it seems that any increase in stimulants causes more cataplexy which makes my neurologist think its centrally mediated. I dont want to jump into another ablation until its all figured out. Any ideas?
Sorry to read of your difficulties, and your calm post speaks highly of your strength and attitude. Keep those going, they are your best hope of cures.
Has you cardiologist/EP given you any estimates of what may be achieved with another ablation. I read on this community many stories of multiple ablations and many times this has resulted in cures or at least vast improvements.
From what I know you do need to get your HR and BP under control. I know of nothing besides beta blockers, and for me they only help, getting my AFib driven HR down to the 80s at rest.
I hope you get some helpful posts here, and that you doctor(s) can come up with some help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.